# SDR SWIA202161196

- Difficulty date: July 23, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL600*
- Aircraft serial: 10232
- Aircraft time: 42,100 hours, 27,112 cycles
- System (JASC): 5500 · Empennage Structure
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH VERTICAL STABILIZER TO FUSELAGE ATTACHMENT AFT DRAG ANGLE CRACKED (MARKED)    (C-CHECK RO 9-21-21)   REMOVED AND INSTALLED "NEW" R/H VERT STABILIZER AFT DRAG ANGLE AS REQ'D PER DRWG BA670-35002 REV. E, CRJ700 SRM 51-42-13-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01 & CRJ700 SRM 51-42-22-001-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR DETAILS.
